A mathematical study of the charge simulation method I

この論文にアクセスする

この論文をさがす

収録刊行物

  • Journal of The Faculty of Science, The University of Tokyo, Section IA, Mathematics

    Journal of The Faculty of Science, The University of Tokyo, Section IA, Mathematics 35(3), 507-518, 1988

    Faculty of Science, The University of Tokyo

被引用文献:  13件中 1-13件 を表示

各種コード

  • NII論文ID(NAID)
    120000870624
  • NII書誌ID(NCID)
    AA00697967
  • 本文言語コード
    ENG
  • 資料種別
    Departmental Bulletin Paper
  • ISSN
    00408980
  • データ提供元
    CJP引用  IR 
ページトップへ